MathSciNet Relay Station
MathSciNet bibliographic data
MR567272 (83j:65062b) 65J10 (45L05 65R20)
Locker, John; Prenter, P. M. Regularization with differential operators. II. Weak least squares finite element solutions to first kind integral equations. SIAM J. Numer. Anal. 17 (1980), no. 2, 247–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement